I take 2 mg of this as needed for anxiety. I also have a seizure disorder that I don’t take anything for because it’s photosensitive seizures but I don’t understand how one can take this to control seizures and it can cause seizures? Now I don’t know if I need to worry about having a seizure while taking this? It is so confusing.
How can Valium be used to treat seizures yet can cause seizures?
Question posted by Jackbarks007 on 18 Dec 2021
Last updated on 18 December 2021 by kevinb1953
Seizures mostly come on because if you discontinued it so abruptly.
Epileptiform seizures primarily can occur when Valium is abused, on abruptly discontinuing the drug, or when used to control symptoms of alcohol withdrawal/toxicity.
If you've been using the medication for a while and haven't had any seizures it's unlikely that you will, especially on your low dose.
You should probably ask your doctor for their professional advice about your concern.
Regards and Happy Holidays.
valium, seizures, anxiety, generalized anxiety disorder, disorder
- Valium uses and safety info
- Valium information for Healthcare Professionals (includes dosage details)
- Side effects of Valium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.